# SDR IPXA2018081533794

- Difficulty date: July 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC73727
- Condition: Cracked
- Location: Bs 2033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED, BS 2033.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SHEAR TIE IAW DWG AJC7372, AND SRM 51-33-01.
